# SDR AWXA0001852

- Difficulty date: June 12, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 7,576 hours, 3,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PHX - AIR TURNBACK - 6/8/01 - FLT 83 - AFTER TAKEOFF THE EQUIPMENT COOLING EXTRACT VALVE LIGHT REMAINED AMBER AND THE AIRCRAFT RETURNED TO PHX.  MX PERFORMED A BITE CHECK OF THE AVEC SYSTEM WHICH TESTED OK.  CHECKED THE LAST LEG REPORT AND NO FAULTS NOTED.  CHECKED CLASS 3 FAULTS AND NO FAULTS NOTED.  PERFORMED A VISUAL INSPECTION OF THE EXTRACT DOOR AND NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
